# SDR SWAA2021080492191

- Difficulty date: July 8, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; #8 RIB #2 STIFFENER CRACKED NOTED AT LOWER AREA ; / [01] CUT AND REMOVED DAMAGE SECTION OF STIFFENER AND WEB AT RT HORZ STAB RIB #8 STIFFENER #2 PER B-737 SRM 55-10-09-2R-4; SURFACE ROUGHNESS SMOOTHER THAN 125 MICROINCHES RA; TOOL USED B/C 171855; [02] VERIFIED 1.; [03] PERFORMED HFEC INSP ON CUT OUT; IAW B 737 NDT PART 6 51-00-00 PROC 23. TOOL USED NORTEC 600. BC 166316. CALIB DUE 10-1-21. NO CRACKS FOUND; [04] PERFORMED HFEC ROTATORY INSP ON OPEN HOLES NEAR OF CUT OUT; IAW B 737 NDT PART 6 51-00-00 PROC 16. TOOL USED NORTEC 600. BC 166316. CALIB DUE 10-1-21. NO CRACKS FOUND; [05] ACCOMPLISHED GVI OF RIB REPAIR AREA; NO OTHER DEFECTS NOTED. B737 SRM 55-10-09-2R-4 STEP 4.E.[15] CUT AND REMOVED DAMAGE SECTION OF STIFFENER AND WEB AT RT HORZ STAB RIB #8 STIFFENER #2 PER B-737 SRM 55-10-09-2R-4; SURFACE ROUGHNESS SMOOTHER THAN 125 MICROINCHES RA; TOOL USED B/C 171855.LOCATED AND DRILLED REPAIR PARTS AT RIGHT HORIZONTAL STABILIZER #8 RIB #2 STIFFENER PER B737-700 SRM 55-10-09-2R-4 REPAIR 4.INSTALLED REPAIR PARTS AT RIGHT HORIZONTAL STABILIZER #8 RIB #2 STIFFENER PER B737-700 SRM 55-10-09-2R-4 REPAIR 4.
